# SDR NOCA02512

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY SLIDE LIGHT AFT OF WING TRAILING EDGE INOPERATIVE.  REMOVED AND REPLACED LAMP PER AMM 33-51-03, OPS CHECKED GOOD.
